# SDR 2008UALA00316

- Difficulty date: January 18, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 44,512 hours, 15,871 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: D31516113
- Condition: Shorted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST FAILED EXT LOADS FWD L.  WIRING SHORT IN SLIDE PACK.  REPLACED SLIDE AT DOOR 1R.  OPS CHECKED NORMALLY.
